[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Registered in

AWT IMAGE

AWT IMAGE

..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 6, Issue 2 (3-2010) ::
Back to browse issues page
XML Persian Handwriting Analysis Using Functional Principal Components P. 141-160
Persian Abstract Yasaman Hosseinkashi * , Khalil Shafie
Abstract (1560 Views)   |   چکیده  |   Full-Text (PDF) (349 Downloads)  
XML Entropy of Hybrid Censoring Schemes P. 161-176
Persian Abstract H. Morabbi , M. Razmkhah *
Abstract (1342 Views)   |   چکیده  |   Full-Text (PDF) (423 Downloads)  
XML Influence of Personal Features on the Change of Individual's Decision about Presence or Absence in the Labor Force (A Gender Analysis on the Basis of Panel Data of Iran) P. 177-192
Persian Abstract Fatemeh Harandi * , Maryam Javadi , Shirin Golchi
Abstract (1246 Views)   |   چکیده  |   Full-Text (PDF) (244 Downloads)  
XML On the Distribution of Discounted Collective Risk Model P. 193-208
Persian Abstract Rahim Mahmoudvand * , Reza Edalati Ali
Abstract (1562 Views)   |   چکیده  |   Full-Text (PDF) (345 Downloads)  
XML Recurrence Relations for Moment Generating Functions of Generalized Order Statistics Based on Doubly Truncated Class of Distributions P. 209-230
Persian Abstract H. Abd Ellah A. * , Abd El-Baset A. Ahmad , Mohammad A.Fawzy
Abstract (1462 Views)   |   چکیده  |   Full-Text (PDF) (406 Downloads)  
XML A Two-parameter Balakrishnan Skew-normal Distribution P. 231-242
Persian Abstract Wahab Bahrami * , Hamzeh Agahi , Hojat Rangin
Abstract (1717 Views)   |   چکیده  |   Full-Text (PDF) (557 Downloads)  
XML Almost Sure Convergence of Kernel Bivariate Distribution Function Estimator under Negative Association P. 243-255
Persian Abstract H. Jabbari Nooghabi *
Abstract (1753 Views)   |   چکیده  |   Full-Text (PDF) (537 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.06 seconds with 47 queries by YEKTAWEB 3742